MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVSR SHLDR GLNSP +3 36MM; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. COMP RVSR SHLDR GLNSP +3 36MM; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 00434901613, humeral stem 16 mm stem diameter 130 mm stem, lot # 64448713.Catalog #: 00434906506, retentive poly liner, lot # 64333472.Catalog #: 010000589, comp rvrs 25mm bsplt ha+adptr r, lot # 005110.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its device has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-02726, 0001822565-2020-02727, and 0001822565-2020-02724.
 
Event or Problem Description
It was reported that the patient underwent a total shoulder procedure approximately 5 months ago.Subsequently the patient was revised one month later due to poly disassociation.Patient was revised again 3 months later due to disassociation and impingement.Wear on the interior of the stem and calcar was noted.Attempts have been made and there is no additional information available at this time.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed per review of the available x-rays which show the superior dislocation of the humeral component and now abutment of the glenosphere and the calcar with associated bony resorption.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP RVSR SHLDR GLNSP +3 36MM
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10384702
Report Number0001825034-2020-03071
Device Sequence Number14314383
Product Code KWS
UDI-Device Identifier00880304475779
UDI-Public(01)00880304475779(17)291214(10)612700
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number115313
Device Lot Number612700
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;